MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS ADAPTER
Model Number 2321
Medical Device Problem Codes Disconnection (1171); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter phone number (b)(6).Date of event is estimated.
 
Event or Problem Description
It was reported that patient experienced pain at the ipg site.Reportedly, the ipg header could not secure the adapter.As a result, surgical intervention was undertaken on (b)(6) 2025, wherein the ipg was repositioned and ipg header reconnected to another adapter to address the issue.Reportedly, the disconnected adapter was explanted.
 
Additional Manufacturer Narrative
Corrected data.H4 - device manufacture date.D4 - additional device information, it was reported to abbott during an ipg revision to address redness at the ipg site , it was noted the lead adapter had pulled from the header of the ipg.The other adapter was intact and connected to the existing lead.One of the adapters was stuck in the ipg¿s header port.The adapter could not be removed from port 1-8.The broken adapter was explanted.The ipg was repositioned and reconnected the one lead and remaining adapter.The lead in port 9-16 was to be remapped and to await outcome if therapy was restored.On 24 may 2025 it was reported a review was conducted.It was reported the wound was not healing well and the patient was not getting adequate therapy with one lead.On 10 june 2025 it was reported the wound had still not healed and effective therapy had not been restored.No intervention has been scheduled.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
 
Additional Manufacturer Narrative
Corrected data.H6 - adverse event problem (refer to coding manual).
 
Additional Manufacturer Narrative
Corrected data: h6 - adverse event problem (refer to coding manual).

Brand Name
8-CHANNEL ADAPTER, BSX, 10CM
Common Device Name
SCS ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22136778
Report Number1627487-2025-02742
Device Sequence Number7445889
Product Code LGW
UDI-Device Identifier05415067016713
UDI-Public(01)05415067016713(10)7630077(17)220819
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Model Number2321
Device Catalogue Number2321
Device Lot Number7646602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/16/2025
07/28/2025
08/06/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/16/2025
07/28/2025
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTER
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale